Hiroshima Mathematical Journal

Periodic solutions for nonautonomous predator-prey system with diffusion and time delay

Zhengqiu Zhang and Zhicheng Wang

Full-text: Open access

Abstract

By using the continuation theorem of coincidence degree theory, the existence of a positive periodic solution for the Lotka-Volterra population model, considered by Song-Chen. [1], is established.

Article information

Source
Hiroshima Math. J., Volume 31, Number 3 (2001), 371-381.

Dates
First available in Project Euclid: 23 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151105725

Digital Object Identifier
doi:10.32917/hmj/1151105725

Mathematical Reviews number (MathSciNet)
MR1870992

Zentralblatt MATH identifier
1052.34077

Subjects
Primary: 34K13: Periodic solutions
Secondary: 34K60: Qualitative investigation and simulation of models 92D25: Population dynamics (general)

Citation

Zhang, Zhengqiu; Wang, Zhicheng. Periodic solutions for nonautonomous predator-prey system with diffusion and time delay. Hiroshima Math. J. 31 (2001), no. 3, 371--381. doi:10.32917/hmj/1151105725. https://projecteuclid.org/euclid.hmj/1151105725


Export citation